# SDR SA06057

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR EMERGENCY ESCAPE SLIDE SURVIVAL KIT LANYARD WAS FOUND TO INTERFERE WITH THE TRIGGER.  MAINTENANCE CORRECTLY INSTALLED THE SURVIVAL KIT LANYARD.  OK FOR SERVICE.
